# SDR USAA2010080491594

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 33,123 hours, 11,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1921 - PHX - CLT - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS MISSING 9D BY FLOOR.  REMOVED AND REPLACED EMERGENCY LIGHT LENS ON SEAT 9D BY FLOOR.  OPERATIONAL CHECK WAS GOOD.
